# SDR DL764011453

- Difficulty date: August 31, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 2,865 hours, 1,237 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL NOTED BETWEEN ROWS 22 AND 36 RT SIDE.  TURNED OFF UTILITY BUSSES AND SMELL DISSIPATED.  INSPECTED AIRCRAFT NTF.
